Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 53, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 20, 2013, 10:26 PM PDT. It took effect at Jun 21, 2013, 2:22 AM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2013, 10:26 PM PDT (05:26 UTC)
- In effect from
- Jun 21, 2013, 2:22 AM PDT
- Expired
- Jun 22, 2013, 8:54 AM PDT
- In force
- 31 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
074 WHUS76 KEKA 210526 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1026 PM PDT THU JUN 20 2013 ...BUILDING CONDITIONS FRIDAY AFTERNOON... .HIGH PRESSURE BUILDING IN FROM THE WEST WILL CAUSE MODERATE CONDITIONS OVERNIGHT TO BUILD TO FRESH BY FRIDAY AFTERNOON. THE STRONGEST PART OF THE PRESSURE GRADIENT WILL BE POSITIONED SOUTH OF CAPE MENDOCINO...RESULTING IN INCREASED WINDS AND STEEPER SEAS. PZZ455-211330- /O.CAN.KEKA.SC.Y.0052.000000T0000Z-130622T1600Z/ /O.NEW.KEKA.SC.Y.0053.130621T1000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1026 PM PDT THU JUN 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 9 AM SATURDAY... * WINDS...NW 5 TO 15 KT RISING TO 15 TO 25 KT FRIDAY. STRONGEST WINDS WILL BE NEAR CAPE MENDOCINO AND IN THE SOUTHERN PORTION OF THE ZONE. * SEAS...5 TO 6 FT AT 8 SECONDS BUILDING TO 7 FT AT 7 SECONDS FRIDAY. LARGEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211330- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1026 PM PDT THU JUN 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...NW 10 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 25 FRIDAY. * SEAS...NW AROUND 6 FT AT 7 SECONDS BUILDING TO 7 FT AT 7 SECONDS FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211330- /O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1026 PM PDT THU JUN 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 2 AM SATURDAY... * WINDS...NW 5 TO 15 KT OVERNIGHT...INCREASING TO 15 TO 20 KT BY FRIDAY EVENING. * SEAS...NW 4 FT AT 7 SECONDS OVERNIGHT. NW 5 FT AT 6 SECONDS BY FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
863 WHUS76 KEKA 210922 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 222 AM PDT FRI JUN 21 2013 PZZ455-211730- /O.EXT.KEKA.SC.Y.0053.130621T0922Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 222 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS...NW 10 TO 15 KT RISING TO 15 TO 25 KT THIS AFTERNOON. * SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-211730- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 222 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...NW 10 TO 20 KT RISING TO 20 TO 30 KT THIS AFTERNOON AND EVENING. * SEAS...NW 7 FT AT 6 SECONDS BUILDING TO 8 TO 10 FT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-211730- /O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 222 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SATURDAY. * WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS AFTERNOON AND EVENING. * SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 8 FT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
881 WHUS76 KEKA 211542 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PDT FRI JUN 21 2013 PZZ455-212345- /O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...NW 10 TO 20 KT RISING TO 15 TO 25 KT THIS AFTERNOON. * SEAS...NW 6 FT AT 6 SECONDS BUILDING TO 7 TO 8 FT AROUND 8 SECONDS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-212345- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...NW 15 TO 25 KT RISING TO 20 TO 30 KT TONIGHT. * SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-212345- /O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 AM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM PDT SATURDAY... * WINDS...NW 5 TO 15 KT RISING TO 15 TO 20 KT THIS EVENING. * SEAS...NW 4 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
931 WHUS76 KEKA 212135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT FRI JUN 21 2013 PZZ470-220545- /O.CON.KEKA.SC.Y.0052.130621T2200Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WINDS...NW 10 TO 20 KT RISING TO 15 TO 20 KT THIS EVENING. * SEAS...NW 5 FT AT 6 SECONDS BUILDING TO 6 TO 7 FT AROUND 6 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-220545- /O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS...NW 10 TO 20 KT RISING TO AROUND 20 KT THIS AFTERNOON AND EVENING. * SEAS...NW 6 FT AT 6 SECONDS BUILDING TO AROUND 7 FT AT 8 SECONDS THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220545- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...NW 15 TO 25 KT GUSTS AROUND 30 KT TONIGHT. * SEAS...NW 7 FT AT 7 SECONDS BUILDING TO AROUND 8 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
701 WHUS76 KEKA 220413 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 913 PM PDT FRI JUN 21 2013 PZZ470-220900- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 913 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM SATURDAY... * WINDS...N 15 TO 20 KT. * SEAS...N 7 FT AROUND 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-221215- /O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 913 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * WINDS...N 15 TO 20 KT. * SEAS...NW 8 FT AT 6 SECONDS THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221215- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 913 PM PDT FRI JUN 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT TONIGHT DIMINISHING TO 10 TO 20 KT ON SATURDAY. * SEAS...N 9 FT AT 7 SECONDS TONIGHT SUBSIDING TO 6 FT ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WEATHER.GOV/EUREKA
873 WHUS76 KEKA 220911 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 211 AM PDT SAT JUN 22 2013 PZZ470-221015- /O.EXP.KEKA.SC.Y.0052.000000T0000Z-130622T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 211 AM PDT SAT JUN 22 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ455-221600- /O.CON.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 211 AM PDT SAT JUN 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT BY THIS AFTERNOON. * SEAS...NW 6 TO 8 FT AT 7 SECONDS WILL SUBSIDE TO 5 TO 7 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221715- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 211 AM PDT SAT JUN 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N 15 TO 25 KT EASING TO 10 TO 20 KT THIS AFTERNOON. * SEAS...N 6 TO 8 FT AT 6 SECONDS SUBSIDING TO 5 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
061 WHUS76 KEKA 221554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT SAT JUN 22 2013 PZZ455-221700- /O.CAN.KEKA.SC.Y.0053.000000T0000Z-130622T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 854 AM PDT SAT JUN 22 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-222200- /O.CON.KEKA.SC.Y.0052.000000T0000Z-130622T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT SAT JUN 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N 10 TO 20 KT. * SEAS...N AROUND 7 FT AT 7 SECONDS SUBSIDING TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 2:51 PM PDT, 7 hours 35 minutes earlier.
Area forecast discussion, Jun 20, 2:51 PM PDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 251 PM PDT THU JUN 20 2013 .SYNOPSIS...TEMPERATURES ACROSS THE INTERIOR WILL INCREASE FRIDAY AND SATURDAY AS A WEAK RIDGE MOVES OVER THE WEST COAST. A TROUGH WILL BRING SHOWERS SATURDAY NIGHT INTO SUNDAY FOLLOWED BY WET WEATHER MONDAY INTO TUESDAY. && .DISCUSSION...A WEAK RIDGE APPROACHING THE WEST COAST WILL BRING THE INTERIOR WARMER TEMPERATURES ON FRIDAY. THE COAST CAN EXPECT SOME NIGHTTIME CLOUDS THAT SHOULD BURN OFF IN THE MORNING AND AFTERNOON. AS THE RIDGE AXIS MOVES OVER US ON SATURDAY THE COAST AND INTERIOR CAN EXPECT SIMILAR CONDITIONS, WITH TEMPERATURES A FEW DEGREES WARMER ACROSS THE INTERIOR. HOWEVER, THIS WEAK RIDGE WILL QUICKLY SHIFT TO OUR EAST SATURDAY EVENING AND A LONG WAVE TROUGH OVER THE PACIFIC WILL SHIFT TOWARDS THE WEST COAST. IT WILL BRING INCREASING CLOUDS AND THEN SHOWERS, MAINLY TO LOCATIONS NORTH OF MENDOCINO COUNTY SATURDAY NIGHT INTO SUNDAY. DESPITE QUITE A BIT OF MOISTURE THROUGH A DEEP-LAYER OF THE ATMOSPHERE, INITIAL LOW-LEVEL DRY AIR AND A LACK OF FORCING WILL LIMIT RAINFALL TO AROUND 0.1-0.25 INCHES. FOLLOWING A BRIEF BREAK IN THE SHOWERS SUNDAY AFTERNOON A MUCH STRONGER AND MORE IMPRESSIVE STORM WILL IMPACT OUR AREA SUNDAY NIGHT THROUGH TUESDAY. LOTS OF MOISTURE (PWATS APPROACHING 1.5 INCHES) COMBINED WITH A STRONG (FOR LATE JUNE) 140-KT JET TAKES AIM AT THE WEST COAST. FORECAST CONFIDENCE TOOLS SHOW MODELS ARE IN GOOD AGREEMENT WITH THIS BEING A STRONG AND VERY WET STORM FOR THIS TIME OF YEAR. MOST PARAMETERS ARE SEVERAL STANDARD DEVIATIONS ABOVE NORMAL. MODELS STILL DISAGREE SOMEWHAT WITH THE TIMING OF INDIVIDUAL SHORTWAVES AND THUS THE DETAILS OF WHEN AND HOW MUCH RAIN ARE STILL UNCERTAIN. BUT THERE IS GOOD AGREEMENT ON THE OVERALL PATTERN AND THE POTENTIAL FOR SEVERAL INCHES OF RAIN IN SOME LOCATIONS NEXT WEEK. WPC QPF FOR THE NEXT 5 DAYS CONTINUES TO RANGE FROM 0.25 INCHES ACROSS THE SOUTH UP TO 2 INCHES ACROSS THE NORTH OF OUR CWA. AGAIN IF MODEL PROJECTIONS PAN OUT, THIS COULD BE ON THE LOW-SIDE. BUMPED UP POPS A LOT TO REFLECT THIS. STAY TUNED. && .AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC AND KACV THROUGH THIS EVENING WITH LIGHT WINDS TO CALM CONDITIONS OCCURRING OVERNIGHT AND EARLY FRIDAY MORNING. VFR CONDITIONS WILL CONTINUE AT KUKI FOR THE NEXT FEW DAYS WITH LIGHT TO CALM WINDS OVERNIGHT AND MODERATE WINDS DURING THE AFTERNOONS. VFR TO MVFR CONDITIONS WILL OCCUR AT KCEC AND KACV OVERNIGHT THROUGH EARLY FRIDAY MORNING WITH LOWER CONDITIONS DUE TO DECREASED CEILINGS AND/OR VISIBILITIES. CEILINGS AND VISIBILITIES WILL INCREASE FRIDAY MORNING AND VFR CONDITIONS WILL PREVAIL AT KCEC AND KACV THROUGH FRIDAY EVENING WITH LIGHT TO MODERATE WINDS. && .MARINE...LIGHT WINDS AND LOW SEAS ARE OCCURRING ACROSS THE WATERS THIS AFTERNOON. NORTHERLY WINDS AND THE SEAS WILL INCREASE THIS EVENING AND OVERNIGHT ACROSS THE SOUTHERN WATERS AS THE PRESSURE GRADIENT TIGHTENS DUE TO THE STRENGTHENING OF A HIGH PRESSURE RIDGE ACROSS THE AREA. THE WINDS AND SEAS WILL INCREASE ACROSS THE NORTHERN WATERS ON FRIDAY. SHORT PERIOD SEAS WILL OCCUR ACROSS THE WATERS AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE SOUTHERN WATERS TONIGHT INTO SATURDAY DUE TO THE SHORT PERIOD SEAS AND/OR WINDS. SMALL CRAFT ADVISORIES WILL BE IN EFFECT ACROSS THE NORTHERN OUTER WATERS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING DUE TO THE SHORT PERIOD SEAS. CONDITIONS WILL IMPROVE SUNDAY AND EARLY NEXT WEEK AS THE PRESSURE GRADIENT RELAXES. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM PZZ455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 20, 4:27 AM PDT, 17 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 427 AM PDT THU JUN 20 2013 CAZ001>004-076-211130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 427 AM PDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A PERIOD OF UNSEASONABLY WET WEATHER IS EXPECTED FROM SUNDAY THROUGH AT LEAST TUESDAY FOR MUCH OF NORTHWEST CALIFORNIA. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.